# SDR R61A201208080416

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 13,903 hours, 11,090 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CRACK LIKE INDICATIONS ON THE A2 HOLE LEFT WING SPAR ACCOMPLISHING SB 170-57-0053.  MAINTENANCE REMOVED CRACK A2 HOLE LEFT WING SPAR IAW EMB ETD 2012-170-011146-A REV A.  CLASSIFIED AS MAJOR REPAIR.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
